# SDR ASAA2018061194988

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 38,944 hours, 11,940 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED AT TAKEOFF. RAN QRH CHECKLIST. LIGHT EXTINGUISHED WITH QRH CHECKLIST PROCEDURE.  ACFT GROUNDED.   OPS TESTED THE  RIGHT A/C PACK IAW AMM 21-00-00-800-803, OPS TESTED GOOD.  LIGHT DID NOT ILLUMINATE.
